On the Neighborhoods of Trees

Humphries, Peter J. and Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001 (2013) On the Neighborhoods of Trees. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 10 (3). pp. 721-728. ISSN 1545-5963

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 09 Jun 2014 20:32
Last Modified: 19 Apr 2023 00:08
URI: https://ueaeprints.uea.ac.uk/id/eprint/48556
DOI: 10.1109/TCBB.2013.66

Actions (login required)

View Item View Item